# SDR IPXA2019100744550

- Difficulty date: October 4, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- Aircraft time: 21,119 hours, 12,926 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge
- Part number: A5283402200101
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG DOOR HAD EXCESSIVE FWD AND AFT MOVEMENT BETWEEN THE AFT FACE OF THE CENTER HINGE & FWD FACE OF AFT FITTING.  REMOVED AND REPLACED THE LT MLG CENTER DOOR HINGE IAW REO A300-3210-65654-B
